# SDR SWAA2022050394753

- Difficulty date: April 16, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 45,894 hours, 27,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT CARGO L/H Z CHANNEL BETWEEN STA 847 TO 727 / [01] REMOVED CORROSION AT AFT CARGO L/H Z CHANNEL BETWEEN STA 727 TO STA 847 FOUND BETWEEN STA 747 TO STA 767 OUT LIMITS IAW B737 SRM 51-10-02-0G-0.;[11] REMOVED CORROSION AT AFT CARGO L/H Z CHANNEL BETWEEN STA 727 TO STA 847 AS PER B737-700 SRM 51-10-02-0G-0. EXFOLIATED CORROSION FOUND BETWEEN STA 747 TO STA 767 SECTION FOUND TO BE OUT OF LIMITS AS PER B737 SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW SECTION OF L/H ZEE CHANNEL FROM 747 TO 847 AS PER B737-700 SRM 51-40-05-0G-0. TREATED AND PRIMED NEW SECTION OF L/H ZEE CHANNEL AS PER B737-700 AMM 51-21-41-370-803 AND 51-21-72-370-802. INSTALLED 100% NUT PLATE ON NEW PART OF L/H ZEE CHANNEL AS PER B737-700 SRM 51-40-02-0G-0. SPLICED UP TOGETHER AFT CARGO L/H ZEE CHANNEL AS PER B737-700 SRM 51-40-02-0G-0 AND 53-00-53-2R-5 REPAIR 5.;[12] VERIFIED STEP 11
